# SDR C2XA11CL194

- Difficulty date: August 25, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 22,314 hours, 12,318 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 14522756409
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD FLT 5826  THE CREW REPORTED DURING FIRE TEST ON ENGINE NR 2 THE FIRE DETECT MESSAGE FAILED TO APPEAR ON THE EICAS.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 ENGINE HARNESS.  OPERATIONAL CHECKS WERE GOOD.
